# SDR 95ZZZX4568

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12FA
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622106
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Transition Pipe
- Part number: 47C19845
- Condition: Perforated
- Location: Rt Exh Tee
- Part time: 1,106 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION ON AIRCRAFT, FOUND RT EXHAUST TRANSMISSION TEE BLISTERED.  UPON REMOVAL, FOUND PERFORATION AT THE BLISTERS.  THESE PIPES ARE MADE OF FAIRLY THICK MATERIAL.  PROBABLY CAUSED BY EROSION IN ADDITION TO EXCESSIVE HEAT.  SUBMITTER STATES THE TIT INDICATION SYSTEM SHOULD BE CHECKED FOR ACCURACY ON A REGULAR BASIS.  CLOSE ATTENTION ALSO NEEDS TO BE PAID TO EXHAUST SYSTEMS.  SHOULD BE INSPECTED AT EVERY OIL CHANGE.
